Facebook Pixel
EmpowHER Guest

I had sex 2 times and took 1 I pill within 48 hours and now its more than 1 month I missed my period.I m worried.tell me am I safe?

By Anonymous July 22, 2014 - 11:50am
Rate This

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Thanks for your question. If you took an emergency pill, some side effects can be bleeding, nausea and changes to your next period. This might be the delay on your period. You might want to take a home pregnancy test to know if you are pregnant. Hope this has helped.



July 23, 2014 - 4:21am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!